Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Sore throat, itchy ears, numbness in the lip. Taking tylenol and amoxicillin. What is causing this?

Hi so Ive had a sore throat for over a week now. I went to to ER last Friday night and was told I have strep throat . I am a 34 year old female. I was prescribed amoxicillin . I take Tylenol for pain too. But last few days my ears have been really itchy. My top lip feels a bit numb but I can still feel it. Now my chin feels slighty numb and my neck a little bit and I ve had a headache most of the day. What is going on?
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
hello there ,

According to your clinical history i suspect you have suffering from acute pharyngitis .

It is inflammation of the throat mucous membrane caused by bacterial or sometimes viral infections seen post flu infection .

It presents with symptoms of sore throat, pain and difficulty in swallowing ,fever , cold , headche as you have mentioned.

i would suggest you to start with antibiotic augmentin 625mg along with analgesics with antipyretics for 5 to 7 days.

maintain good oral hygiene, use lukewarm saline water or antiseptic mouthwash like chlorhexidine or betaine for regular oral rinsing.

i hope this helps ,

take care.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response

Hi friend,
Welcome to Health Care Magic

Itchy ears and numb lips could be due to amoxicillin... may be allergic?

Symptoms after a week - may mean the drug is not effective or there may be a complication - you should see our doctor again and get re-assessed...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor